Open Access
Translator Disclaimer
2013 SOME INEQUALITIES ON SCREEN HOMOTHETIC LIGHTLIKE HYPERSURFACES OF A LORENTZIAN MANIFOLD
Mehmet Gülbahar, Erol Kılıç, Sadık Keleş
Taiwanese J. Math. 17(6): 2083-2100 (2013). DOI: 10.11650/tjm.17.2013.3185

Abstract

In this paper, we establish some inequalities involving $k$-Ricci curvature, $k$-scalar curvature, the screen scalar curvature on a screen homothetic lightlike hypersurface of a Lorentzian manifold. We compute Chen-Ricci inequality and Chen inequality on a screen homothetic lightlike hypersurface of a Lorentzian manifold. We give an optimal inequality involving the $\delta(n_{1},\ldots ,n_{k})$-invariant and some characterizations (totally umbilicity, totally geodesicity, minimality, etc.) for lightlike hypersurfaces.

Citation

Download Citation

Mehmet Gülbahar. Erol Kılıç. Sadık Keleş. "SOME INEQUALITIES ON SCREEN HOMOTHETIC LIGHTLIKE HYPERSURFACES OF A LORENTZIAN MANIFOLD." Taiwanese J. Math. 17 (6) 2083 - 2100, 2013. https://doi.org/10.11650/tjm.17.2013.3185

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1286.53063
MathSciNet: MR3141875
Digital Object Identifier: 10.11650/tjm.17.2013.3185

Subjects:
Primary: 53C40 , 53C42 , 53C50

Keywords: curvature , Lightlike hypersurface , Lorentzian manifold

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.17 • No. 6 • 2013
Back to Top